# SDR YENA2024100701333

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 4,155 hours, 610 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: B System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) 'ENG 2 IGN B FAULT ( IGNITION SYSTEMS B) SYSTEM B ); REMOVED & REPLACED ENG #2 IGNITION B IAW AMM 74-31-02 OPS CHECK GOOD MX-4 UPDATED, PLACARD REMOVED.
